MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0 VA LOCKNG SCR SLF-TPNG/SD/75; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0 VA LOCKNG SCR SLF-TPNG/SD/75; PLATE, FIXATION, BONE
Model Number 02.231.275
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional pro-codes: jdp hwc.Without a valid lot number the device history records review could not be completed.Complainant part is not expected to be returned for manufacturer review/investigation, as part was discarded by the facility.(b)(4).Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on unknown date, patient underwent a orif distal femur procedure.It was noted that the plate broke at hole number 8 and also the 3 - 4.5mm cortical screws broke.It is unknown if fragments were generated.It is unknown if the procedure is completed.No patient consequences noted.Devices were involved: 214.836 (4.5mm cortex screw self-tapping 36mm); quantity: 3; 02.231.275 (5.0 va lockng scr slf-tpng/sd/75); quantity: 5-6; a plate.This complaint involves ten (10) devices.This report is for one (1) 5.0 va lockng scr slf-tpng/sd/75.This report is 7 of 10 for (b)(4).

Brand Name
5.0 VA LOCKNG SCR SLF-TPNG/SD/75
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12063868
Report Number2939274-2021-03220
Device Sequence Number4218267
Product Code HRS
UDI-Device Identifier10886982062222
UDI-Public(01)10886982062222
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.231.275
Device Catalogue Number02.231.275
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/29/2021
Initial Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR